# SDR DL72L972666

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622370
- Condition: Cracked
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B ACTUATOR RIB CRACKED.  REPAIRED RIB PER SRM 57-54-0.
